Side effect of Moderna vaccine may be a delayed skin rash, doctors warn

DM

An itchy rash may be a side effect of receiving the Moderna vaccine, doctors said. About 12 recipients in a 30,000-person trial have seen their arms turn red, sore, itchy or swollen about a week after receiving the first dose, according to a letter from doctors published Wednesday in the New England Journal of Medicine. Five of the patients had large skin lesions more than 10 centimeters (4 inches) in diameter at the injection site, the letter said. Two experienced the rash in other places, such as near the elbow and on the palm of the hand. The rash appeared on average about eight days after getting the first jab, but then resolved itself in all of the cases about four or five days later, the report said.

Notifications - Subscriptions
Notify of
0 Comments
Inline Feedbacks
View all comments
0
Would love your thoughts, please comment.x
()
x